Complements of intervals and prefrattini subalgebras of solvable Lie algebras.

Towers, David A. (2013) Complements of intervals and prefrattini subalgebras of solvable Lie algebras. Proceedings of the American Mathematical Society, 141 (6). pp. 1893-1901. ISSN 1088-6826

[img]
Preview
PDF (complements_and_prefrattini_subalgebras_of_solvable_Lie_algebras-1.pdf)
complements_and_prefrattini_subalgebras_of_solvable_Lie_algebras-1.pdf

Download (113kB)
[img]
Preview
PDF (Final Publisher version)
S0002_9939_2012_11521_7.pdf - Published Version

Download (158kB)

Abstract

In this paper we study a Lie-theoretic analogue of a generalisation of the prefrattini subgroups introduced by W. Gasch¨utz. The approach follows that of P. Hauck and H. Kurtzweil for groups, by first considering complements in subalgebra intervals. Conjugacy of these subalgebras is established for a large class of solvable Lie algebras.

Item Type: Journal Article
Journal or Publication Title: Proceedings of the American Mathematical Society
Additional Information: First published in Proceedings of the American Mathematical Society in Volume 141, (6), 2013, published by the American Mathematical Society
Uncontrolled Keywords: /dk/atira/pure/researchoutput/libraryofcongress/qa
Subjects:
Departments: Faculty of Science and Technology > Mathematics and Statistics
ID Code: 40224
Deposited By: Dr David A. Towers
Deposited On: 21 Apr 2011 08:14
Refereed?: Yes
Published?: Published
Last Modified: 21 Sep 2019 00:07
URI: https://eprints.lancs.ac.uk/id/eprint/40224

Actions (login required)

View Item View Item